# SDR 9606219601

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT, FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS ON WITH SWITCH IN ARMED POSITION.  RECYCLED SWITCH AND LIGHTS EXTINGUISHED.  CIRCUIT BREAKER WAS POPPED AND RESET.  MAINTENANCE CHECKED EMERGENCY LIGHTING SYSTEM AND NO PROBLEMS WERE FOUND.
